# SDR SWAA2022031033348

- Difficulty date: June 15, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 40,544 hours, 23,831 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING #3 FLAP TRACK FAIRING 542BB O/B BULB SEAL RETAINER BROKEN / FABRICATED AND REPLACED SEAL RETAINER ON #3 O/B FLAP FAIRING IAW SRM 51-30-01; SRM 51-40-03; DWG #113A9375; AMM 51-21-41 AND SOPM 20-50-01 DWG 113A9350
